View Single Post
Old 11-05-2011, 10:22 AM   #8
cri222 cri222 is offline
Junior Member
(female)
 
cri222's Avatar
 
Join Date: Oct 2011
Location: ireland
Posts: 13
cri222 HB User
Re: Lamictal causing increased mania?

your really in a dark place at the min trying to deal with everything thats going on,you have to try stay positive and this episode IS going to pass its just about getting the meds right,the depression is the hardest and especially when your trying to deal with so many other things all you want to really do is lock yourself away and not have to worry about anything or anyone! im glad that your trying to fight this though and you will get it under control, i keep saying to myself that i wont let this illness beat me and although every day can be a battle we have to fight.you will get over this and when your feeling better the everyday stress's wont seem as bad and you'll be able to deal with them in a different way.there does seem to be light at the end of the tunnel with your husband hopefully gettin a better job after he finishes school and it would be great for you to go back to school it all just seems so far away at the minute thats all but it will happen.
stay positive you will get there x